# SDR MASA2010111701295

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 16,756 hours, 13,211 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TO OPEN" PLACARD MISSING FROM MED STAIRS.  MX INSTALLED NEW "TO OPEN" PLACARD ON MAIN ENTRY DOOR STAIRS.
